MathSciNet Relay Station
MathSciNet bibliographic data
MR2156393 90B18 (93E20)
Shorten, R. N.; Leith, D. J.; Foy, J.; Kilduff, R. Analysis and design of AIMD congestion control algorithms in communication networks. Automatica J. IFAC 41 (2005), no. 4, 725–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement